# SDR COEA2017021744

- Difficulty date: February 17, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: S5751052120200
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: INBOARD ROLLER BRACKET ON HINGED PANEL 532AB IS EXFOLIATED, LEVEL 2. REPLACED BRACKET WITH OEM.
